Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44500
Title: Hagemann’s theorem for regular categories
Authors: Janelidze, Zurab 
Rodelo, Diana 
Van der Linden, Tim 
Issue Date: 2013
Publisher: Springer
Project: PEst-C/MAT/UI0324/2011 
Serial title, monograph or event: Journal of Homotopy and Related Structures
Volume: 9
Issue: 1
Abstract: In this paper we extend the characterisation of n-permutable varieties of universal algebras due to J. Hagemann to regular categories. In particular, we show that a regular category has n-permutable congruences if and only if every internal reflexive relation R in it satisfies R^\circ \leqslant R^{n-1}, and if and only if every internal reflexive relation R in it satisfies R^n\leqslant R^{n-1}. In the case when n=2 this result is well known.
URI: http://hdl.handle.net/10316/44500
DOI: 10.1007/s40062-013-0044-5
10.1007/s40062-013-0044-5
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Hagemann's theorem for regular cats CMUC preprint.pdf494.1 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

5
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

5
checked on Oct 2, 2021

Page view(s) 5

1,345
checked on Oct 21, 2021

Download(s)

103
checked on Oct 21, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.